Top
20
Doctor insights on: Pale Stool And Nausea

Share

Light Colored Stool (Definition)

Light colored stool is a clinical finding in which the feces are not as dark as normal, often a result ...Read more


2

2
What are abdominal pain, lower back pain, pale stools and nausea possible symptoms of?

What are abdominal pain, lower back pain, pale stools and nausea possible symptoms of?

Bile ducts: These symptoms, especially pale stools, are worrisome for problems involving the bile ducts that drain bile from the liver to the intestine. This can happen for a variety of reasons ranging from pancreatic cancer to gallstones.

4

4
I have pale stool, gas, bloating, and nausea, what to do?

I have pale stool, gas, bloating, and nausea, what to do?

Get med evaluation: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the liver. Some possible causes include: gall stones, bile duct cysts, strictures of bile ducts, hepatitis, some medications, cancer, etc.

5

5
I took cold medicine and am now constipated, have pale stinky stools, no fever or nausea, at what point am I in danger? Letting it resolve on its own

I took cold medicine and am now constipated, have pale stinky stools, no fever or nausea, at what point am I in danger? Letting it resolve on its own

Let resolve: I am not sure what cold medicine you took, but if it had a narcotic in it it is very constipating. It is allergy season so treating a runny nose with claritin, (loratadine) benedryl, zyrtec or allegra over the counter might work better and they don't cause constipation. your doctor has prescription medicne that also might help.

6

6
I had nausea three times in a week, 1 severe vomiting in hospital, released bladder inf, now pale pale stool still lots of pains in tummy like bad gas?

I had nausea three times in a week, 1 severe vomiting in hospital, released bladder inf, now pale pale stool still lots of pains in tummy like bad gas?

Find symptom's cause: Nausea/vomiting may be gi-related (food poisoning, peptic disease, gastroparesis, due to biliary & pancreatic disease, gas/bloat syndrome, small bowel problems). Consider "central" causes: motion sickness, vertigo, migraine headache, brain problems (some very serious). Also, rule out infection (? Urinary tract), medication side effects, pregnancy, & even reaction to stress. Find & treat cause.

7

7
Abdominal pain, loose pale coloured stools, nausea?

Abdominal pain, loose pale coloured stools, nausea?

Need to c a DOC: This can b blockage of bile duct or gastroenteritis. If ur urine is much darker than normal or ur eyes are yellow, it's more likely to be bile duct issue. Call ur doctor.

See 1 more doctor answer
8

8
Can zantac (ranitidine) cause pale stool?

Can zantac (ranitidine) cause pale stool?

Ranitidine: ranitidine is not reported to cause pale stools. I would not worry about it unless you are noticing other symptoms along with it. If you develop yellowing of the skin or eyes, you should report it to your physician, although this is a very rare side effect. Good luck.

9

9
What can cause pale stool (almost skin colored)?

Pale stool: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the liver. Some possible causes include: gall stones, bile duct cysts, strictures of bile ducts, hepatitis, some medications, cancer, etc.

10

10
Besides liver problems, what could be the cause of pale stool? (almost constant)

Besides liver problems, what could be the cause of pale stool? (almost constant)

Billiary disease: A large dose of diarrhea medications containing bismuth subslicylate, such as kaopectate (kaolin and pectin) or pepto-bismol, may cause stools to temporarily turn white. Stool may also turn white after swallowing barium sulfate before receiving a barium enema test. Anything that prevents the bile to reach the intestines may cause it (narrowing, stricture, tumor, or billiary cirrhosis.

11

11
I'm taking pariet rabeprazol. I often have a pale stool while taking this medicine. Is it serous problem?

I'm taking pariet rabeprazol. I often have a pale stool while taking this medicine. Is it serous problem?

No it is not a Probe: This is a safe medicine that should not affect the color of you stool. Stop looking at it as you do not have anything serious unless your doctor who prescribed you this medicine tells you so.

12

12
I have had very light brown (but completely brown) stools lately. Would a 'pale stool' actually be white/ grey?

I have had very light brown (but completely brown) stools lately. Would a 'pale stool' actually be white/ grey?

Stools now "pale"?: Bile ; your gut's bacterial flora account in large part for color ; volume of stool. Absence of bile results in pale (acholic) stool. Lots of other things also affect stool appearance: ingested foods, medications (peptobismol, antacids), swallowed blood or bleeding from gut, infection/antibiotics, inflammation, maldigestion, ; the amount of mucus mixed with stool, as well as transit time of food.

14

14
What can cause pale stool?

What can cause pale stool?

Pale stool: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the liver. Some possible causes include: gall stones, bile duct cysts, strictures of bile ducts, hepatitis, some medications, cancer, etc.

15

15
Help please? What is causing my pale stool?

Help please? What is causing my pale stool?

Don't know. Are you: Ill? Light colored (like clay) stool might be seen w liver problems like hepatitis, liver cancer or cirrhosis. There could be gallstones, biliary duct obstruction, pancreatitis, pancreatic cancer or mononucleosis. White stools can be seen w malabsorption of fat. White mucus might occur w IBS. Might have light color if you had a recent barium enema or from antacids (aluminum hydroxide). Are you >

17

17
Pale stool normal after gallbladder removal?

Pale stool normal after gallbladder removal?

Concern: You should be concerned that you could have blockage of the biliary ducts. Changes in stool after ccy is not uncommon but further evaluation reasonable.

Feces (Definition)

Feces is the product of ...Read more


Dr. Stephen Noga
1,712 Doctors shared insights

Nausea (Definition)

Nausea = abdominal upset ...Read more